Akhmetkaliyeva, R.D., Ospanov, K.N., Persson, L.-E., Wall, P.: Some new results concerning a class of third order differential equations. Appl. Anal.
94(2), 419–434 (2015)
Akhmetkaliyeva, R.D., Ospanov, K.N., Zulkhazhav, A.: Compactness conditions and estimates for the Fredholm radius of the resolvent of the degenerate second order differential operator. AIP Conf. Proc.
1637(13), 13–17 (2014)
Akhmetkaliyeva, R.D., Ospanov, K.N.: Separation and the existence theorem for second order nonlinear differential equation. Electron. J. Qual. Theory. Differ. Equ.
66, 1–12 (2012)
Akhmetkaliyeva, R.D., Ospanov, K.N.: Some inequalities for second order differential operators with unbounded drift. Eurasian Math. J.
6(2), 63–74 (2015)
Boimatov, KKh: Coercive estimates and separation for second order elliptic differential eqations. Dokl. Akad. Nauk SSSR.
301(5), 1033–1036 (1988)
Everitt, W.N., Giertz, M.: Some properties of the domains of certain differential operators. Proc. Lond. Math. Soc.
23(3), 301–324 (1971)
Mohamed, A.S.: Existence and uniqueness of the solution, separation for certain second order elliptic differential equation. Appl. Anal.
76, 179–185 (2000)
Muratbekov, M.B., Muratbekov, M.M., Ospanov, K.N.: Coercive solvability of odd-order differential equations and its applications. Dokl. Math.
82(3), 1–3 (2010)
Otelbaev, M.: On the separation of the elliptic operators. Dokl. Acad. Nauk SSSR.
234, 540–543 (1977)
Zettl, A.: Separation for differential operators and the
\(L_p\) spaces. Proc. Amer. Math. Soc.
55, 44–46 (1976)
Über dieses Kapitel
On Solvability of Third-Order Singular Differential Equation